MATHEMATICA BOHEMICA, Vol. 121, No. 4, pp. 385-395, 1996

On results of Jan Marik in the theory of derivatives

Ludek Zajicek

Ludek Zajicek, Faculty of Mathematics and Physics, Charles University, Sokolovska 83, 186 00 Praha 8, Czech Republic, e-mail:

Abstract: Results of Jan Marik on the theory of derivatives of real functions are described.

Keywords: derivative, multiplier

Classification (MSC91): 01A70, 26A24

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]